Oklahoma, 2026

Tornadoes and Flash Flood in Oklahoma, March 6, 2026

March 6, 2026 · NWS TSA · 18 events in 10 counties and zones

Severe thunderstorms developed into eastern Oklahoma during the late afternoon of the 6th, ahead of a surface dry line, and moved across the area through the evening hours. The atmosphere had become strongly unstable across eastern Oklahoma during the afternoon east of the dry line.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
2
Injuries
2
Property damage
$13 million
Crop damage
None recorded
Events
18

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

Severe thunderstorms developed into eastern Oklahoma during the late afternoon of the 6th, ahead of a surface dry line, and moved across the area through the evening hours. The atmosphere had become strongly unstable across eastern Oklahoma during the afternoon east of the dry line. This instability, combined with very strong low-level and deep-layer wind shear across the region, resulted in the evolution of several long-lived supercell thunderstorms. These supercells produced eleven tornadoes, a couple of which were strong and damaging, large hail up to quarter size, damaging wind gusts, and localized flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 6, 11:49 AM CST, 5 hours 29 minutes earlier. Its key messages:

  • Updated at 1116 AM CST Fri Mar 6 2026
  • Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning.
  • Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
  • Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 11:49 AM CST, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1149 AM CST Fri Mar 6 2026

...New SHORT TERM, LONG TERM...

.KEY MESSAGES...
Updated at 1116 AM CST Fri Mar 6 2026

 - Potentially more widespread severe weather threat with all
   modes possible may develop this afternoon and continue into
   early Saturday morning.

 - Continued heavy rainfall potential through Saturday morning
   with a localized flash flooding threat.

 - Dry for Sunday, but additional storm chances return early to
   middle of next week.

&&

.SHORT TERM...
(Through tonight )
Issued at 1116 AM CST Fri Mar 6 2026

An active severe weather day is still anticipated over the local
area from this afternoon through tonight, though details regarding
the corridor of highest threat remain unclear. At this time, the
potential for higher-end severe weather exists, with areas east of
Highway 75 generally favored, but this threat remains highly
conditional. BLUF...residents of eastern Oklahoma and west central
and northwest AR need to remain alert to severe weather potential
and keep up with the forecast as details start to emerge over the
next several hours.

At present, a band of elevated thunderstorms continues along and
west of Highway 75 in northeast OK in a zone of low level warm
advection. Latest CAMs continue to weaken this and lift it north
into early this afternoon, which makes sense, but they have
struggled with the initialization. For the moment these remain
sub-severe, though MUCPAE of around 1000 does support a hail
threat. One signal that has emerged in the data is for additional
discrete cells to develop this afternoon within an axis of
stronger sfc-based instability that spreads north into SE OK and
eventually points north later this afternoon. Early signs of this
could be in developing convection currently across central TX,
which would lift northeast into this increasingly unstable air.
Should these sustain, this might be the best opportunity for more
significant severe weather, especially as low level jet
strengthens this evening. But again, uncertainty remains quite
high.

By late this evening and overnight, a cold front will begin to
push southeast across the local area, with additional convection
forced along this boundary. Still not clear how much the
environment will be impacted by storms today, but frontal storms
should at least pose a limited wind threat overnight, while
becoming more focused over southeast OK and into WC AR with time.
Front may tend to undercut storms which could be a limiting
factor as well.

Finally, worth noting that PWAT values well above climatology
reside over the region, and will support high rainfall rates in
more sustained convection. OVerall rainfall amounts could end up
highly variable, but at least localized 3-4" amounts are feasible
and would result in some flash flooding through tonight,
especially from SE OK through NW AR.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 1116 AM CST Fri Mar 6 2026

Showers and thunderstorms will be ongoing Saturday near the
frontal zone and continue through much of the morning at least.
Lingering potential for severe weather continues, though most
storms are expected to be elevated, outside potentially areas
near the Red RIver early. Once this finally clears the area, quiet
conditions prevail Saturday night and Sunday, with a light freeze
possible Sunday morning across some of NE OK and NW AR.

Cutoff portion of upper low is forecast to eject into the
southern plains early next week with rain and thunderstorm chances
returning. Some additional flooding and severe potential will
likely exist into mid-week. Pattern is then expected to transition
back to a more settled WNW flow aloft late next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 1057 AM CST Fri Mar 6 2026

Scattered showers and isolated thunderstorms will continue near
and west of KTUL, KRVS, and KBVO through 20Z. Ceilings of 2.5-
4kft will persist for eastern OK. Storm coverage will increase
into the afternoon and evening from southwest to northeast. Some
of the storms may be severe with large hail and damaging wind.
Storms will also produce locally heavy rainfall with lowered
visibility. Ceilings will decrease to 1.5-3 kft for much of the
area for the late afternoon and evening as well. Multiple rounds
of storms are possible until after midnight.

A cold front will then move through after midnight with
precipitation winding down behind the front. Breezy south winds
will shift to northwest. Ceilings will break up and rise into the
mid morning period.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   75  46  61  38 /  70  60  10   0
FSM   79  58  70  43 /  60  90  60  10
MLC   77  50  66  41 /  80  80  30  10
BVO   75  41  60  33 /  60  60   0   0
FYV   78  50  67  37 /  50  80  50  10
BYV   76  55  65  38 /  50  90  50  10
MKO   77  48  62  37 /  80  80  20  10
MIO   75  45  58  36 /  60  80   0   0
F10   76  46  60  37 /  80  70  10  10
HHW   78  57  68  46 /  70  90  70  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....14
AVIATION...06
Hazardous weather outlook, Mar 6, 1:21 PM CST, 3 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
121 PM CST Fri Mar 6 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
121 PM CST Fri Mar 6 2026

...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms are expected to quickly increase in
coverage and intensity during the afternoon and evening hours.
There is a conditional threat for severe weather this afternoon
and tonight, with ongoing uncertainties relating to widespread
cloud cover and somewhat cooler air left behind from earlier
storms. But assuming storms are able to get going, large hail (2+
inches), damaging winds (70+ mph), and tornadoes may all occur.
Areas of heavy rain are likely. Storms will initially focus across
southeast OK, spreading north and east with time. Storm activity
will diminish overnight behind a cold front.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential...High Wind Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...

A few storms will persist into Saturday morning before completely
winding down. Sunday appears to be quiet, but another weather
system will bring storms back to the area Monday-Wednesday. Once
again, there will be the potential for severe weather and heavy
rain for much of the area. Temperatures will remain above normal
for the entire week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 6, 11:21 AM CST, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1121 AM CST Fri Mar 6 2026

OKZ054-061800-
Osage OK-
1121 AM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE COUNTY
THROUGH NOON CST...

At 1121 AM CST, Doppler radar indicated a strong thunderstorm over
Hominy, moving northeast at 45 mph.

HAZARD...Wind gusts up to 45 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Barnsdall...                      Hominy...
Wynona...                         Bartlesville Municipal Airport...
Tallant...                        Osage Hills State Park...
Pershing...                       Nelagoney...
Okesa...                          Wolco...
Avant...                          Pawhuska...
Bartlesville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3677 9600 3652 9600 3632 9641 3649 9650
      3680 9619
TIME...MOT...LOC 1721Z 225DEG 39KT 3641 9642

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 6, 4:06 PM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
406 PM CST Fri Mar 6 2026

OKZ065-066-062245-
Okmulgee OK-Okfuskee OK-
406 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OKMULGEE AND
EASTERN OKFUSKEE COUNTIES THROUGH 445 PM CST...

At 406 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Weleetka, moving north at 45 mph.

HAZARD...Wind gusts up to 45 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Bryant...                         Henryetta...
Clearview...                      Schulter...
Okmulgee State Park...            Weleetka...
Pharoah...                        Okfuskee...
Okmulgee...

This includes Interstate 40 in Oklahoma between mile markers 222 and
237.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
and east central Oklahoma.

&&

LAT...LON 3564 9622 3559 9586 3529 9609 3529 9630
TIME...MOT...LOC 2206Z 200DEG 38KT 3530 9619

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 6, 4:15 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
415 PM CST Fri Mar 6 2026

OKZ071-062245-
McIntosh OK-
415 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MCINTOSH COUNTY THROUGH
445 PM CST...

At 415 PM CST, Doppler radar indicated a strong thunderstorm over
Raiford, moving north at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Raiford...                        Pierce...
Vivian...                         Stidham...

This includes Interstate 40 in Oklahoma between mile markers 248 and
261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.

&&

LAT...LON 3520 9573 3522 9586 3552 9578 3550 9555
TIME...MOT...LOC 2215Z 200DEG 38KT 3527 9578

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 6, 5:07 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
507 PM CST Fri Mar 6 2026

OKZ054-059-064-062345-
Osage OK-Pawnee OK-Creek OK-
507 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL OSAGE...
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES THROUGH 545 PM
CST...

At 507 PM CST, Doppler radar indicated a strong thunderstorm near
Jennings, moving north at 50 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations in or near the path include...
Hominy...                         Wynona...
Osage...                          Terlton...
Hallett...                        Jennings...
Cleveland...                      Blackburn...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3662 9656 3654 9624 3610 9651 3613 9662
      3616 9662 3616 9663
TIME...MOT...LOC 2307Z 197DEG 43KT 3615 9657

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

The radar

The Tulsa radar (KINX), 87 km away, was scanning. The volume nearest the first event began at 23:18 UTC.

Open the radar archive at this moment

Event by event

13 tornado, 2 hail, 2 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Tornado, Creek

When
March 6, 5:18 PM CST to 5:32 PM CST
Where
Creek County, 4.13 mi NNW of Bristow Jones Arpt to 1.19 mi NE of Bellvue
Rating
EF1
Path length
6.2 mi
Path width
275 yd
Property damage
$150,000
Reported by
NWS Storm Survey
Coordinates
35.855, -96.449

The tornado developed approximately four miles northwest of Bristow, west of South 401st West Avenue and north of West 221st Street South. Moving northeast, it crossed South 401st West Avenue, where it destroyed a single-wide mobile home and an outbuilding. As the tornado continued northeast across Highway 16, it uprooted trees and snapped large limbs. At the intersection of Highway 48 and West 181st Street South, the tornado impacted an industrial site, collapsing overhead doors and removing roof sections from two metal buildings. The tornado maintained a northeast track, breaking additional large tree limbs along South 337th West Avenue, before dissipating north of Highway 66. Based on this damage, maximum estimated wind in the tornado was 100 to 110 mph.

Hail, Osage

When
March 6, 6:24 PM CST
Where
Osage County, 7.26 mi NNE of Sand Spgs
Measured
1 in hail
Reported by
Public
Coordinates
36.250, -96.080

Tornado, Osage

When
March 6, 6:24 PM CST to 6:27 PM CST
Where
Osage County, 4.37 mi WNW of Tulsa to 4.01 mi NW of Tulsa
Rating
EF1
Path length
1.6 mi
Path width
400 yd
Continued into
Tulsa, Ok (TSA)
Property damage
$200,000
Reported by
NWS Storm Survey
Coordinates
36.175, -96.022

This is the first segment of a two-segment tornado. This tornado developed near N Gilcrease Museum Road, north of W Newton Street. It moved northeast damaging a number of homes, damaging the roof of an apartment complex, uprooting trees, and snapping numerous large tree limbs in neighborhoods west of N Tisdale Parkway. It then crossed into Tulsa County near W Apache Street. Based on this damage, maximum estimated wind in this segment of the tornado was 90 to 100 mph. This tornado produced a tornadic debris signature from the KINX WSR-88D.

Tornado, Tulsa

When
March 6, 6:27 PM CST to 6:34 PM CST
Where
Tulsa County, 2.27 mi SSE of Tul Downtown Arpk to 0.79 mi ESE of Turley
Rating
EF1
Path length
4.4 mi
Path width
600 yd
Property damage
$7.0 million
Reported by
NWS Storm Survey
Coordinates
36.191, -96.001

This is the second segment of a two-segment tornado. The tornado crossed into Tulsa County near W Apache Street. The tornado damaged many homes and snapped numerous large tree limbs between the county line and the Gilcrease Expressway. It continued to move northeast damaging many homes north of the Gilcrease Expressway, and intensified as it approached E 36th Street N. An office building was severely damaged and the Tulsa Technology Center was severely damaged as the tornado approached N Peoria Avenue. Numerous trees were snapped and uprooted in that area. The tornado moved north-northeast across E 46th Street N and dissipated north of E 61st Street N. Many homes were damaged, a few trees were uprooted, numerous large tree limbs were snapped, and mobile homes were damaged in that portion of the path. Based on this damage, maximum estimated wind in this segment of the tornado was 100 to 110 mph. This tornado produced a tornadic debris signature from the KINX WSR-88D.

Tornado, Okfuskee

When
March 6, 6:38 PM CST to 6:45 PM CST
Where
Okfuskee County, 2.96 mi WSW of Mason to 2.27 mi NNE of Mason
Rating
EF0
Path length
5 mi
Path width
160 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
35.549, -96.416

Storm chaser video and a debris signature from KINX WSR-88D indicated this tornado began west of Highway 48, about 6 miles north-northwest of Castle. The tornado crossed Highway 48, where it damaged the roof of two mobile homes and snapped tree limbs along the E980 Road before dissipating. Based on this damage, maximum estimated wind in the tornado was 70 to 75 mph.

Tornado, Tulsa

When
March 6, 6:38 PM CST to 6:41 PM CST
Where
Tulsa County, 2.97 mi ENE of Turley to 3.09 mi WNW of Owasso
Rating
EF1
Path length
2 mi
Path width
180 yd
Property damage
$150,000
Reported by
NWS Storm Survey
Coordinates
36.267, -95.921

This tornado developed just west of N Yale Avenue and north of E 76th Street N. It uprooted a tree as it crossed N Yale Avenue and moved northeast across a neighborhood on E 82nd Street N. Several homes were damaged, light poles were blown down, and large tree limbs were snapped. The tornado blew down power poles and snapped large tree limbs as it crossed E 86th Street N. Outbuildings were damaged and large tree limbs were snapped by the tornado as it crossed N Hudson Avenue, and then crossed N Sheridan Avenue, where it dissipated. Based on this damage, maximum estimated wind in the tornado was 90 to 100 mph.

Tornado, Rogers

When
March 6, 6:55 PM CST to 7:02 PM CST
Where
Rogers County, 2.63 mi ESE of Collinsville to 3.81 mi SSW of Oologah
Rating
EF2
Path length
4.7 mi
Path width
150 yd
Property damage
$850,000
Reported by
NWS Storm Survey
Coordinates
36.361, -95.784

This tornado developed over heavily wooded, inaccessible (by road) terrain, east of N 161st East Avenue, where the KINX WSR-88D detected a tornadic debris signature. The tornado moved east-northeast across the Caney River, and then destroyed a home and damaged several others south of the river. A large recreational vehicle was rolled and severely damaged. Numerous trees were snapped and outbuildings were damaged. The tornado then moved through another area of inaccessible terrain and crossed the Caney River again, and then crossed the S 4090 Road. Large tree limbs and power poles were snapped as it crossed the E 430 Road, and the tornado dissipated north of the E 430 Road. Based on this damage, maximum estimated wind in the tornado was 125 to 135 mph.

Tornado, Okmulgee

When
March 6, 7:17 PM CST to 7:29 PM CST
Where
Okmulgee County, 1.6 mi NW of Beggs to 4.87 mi WSW of Hector
Rating
EF3
Path length
6.8 mi
Path width
950 yd
Deaths
2 direct, 0 indirect
Injuries
2 direct, 0 indirect
Property damage
$3.0 million
Reported by
NWS Storm Survey
Coordinates
35.748, -96.088

This tornado began on the west side of Beggs, directly impacting the Beggs Public Schools campus. The High School and Middle School roof sustained significant damage, and the bus barn also suffered heavy damage to the roof and overhead doors. As it moved northeast, it crossed 15th Street, uprooting and snapping trees. After crossing Happy Camp Road, it destroyed outbuildings and began a brief jog northward, paralleling North 180 Road. This strongest and widest phase of the tornado occurred as it moved east along Grimes Road. One single-wide manufactured home was completely destroyed and several other single-family residences were heavily damaged with the loss of roofs and windows. Two fatalities and two injuries occurred at one homestead, where a double-wide manufactured home was completely destroyed and several automobiles were moved and tossed 20 to 30 yards. A nearby barn was destroyed and heavy limb loss occurred on large trees. The tornado then continued northeast, crossing Highway 75, where it threw a metal shipping container across the lanes and uprooted trees. The tornado dissipated after crossing North 205 Road, about three miles south of the Tulsa County line. Based on this damage, maximum estimated wind in the tornado was 135 to 145 mph. The tornado produced a tornadic debris signature from the KINX WSR-88D.

Hail, Tulsa

When
March 6, 7:39 PM CST
Where
Tulsa County, 3 mi E of Glenpool
Measured
1 in hail
Reported by
Public
Coordinates
35.950, -95.946

Tornado, Wagoner

When
March 6, 8:03 PM CST to 8:06 PM CST
Where
Wagoner County, 1.18 mi N of Oneta to 2.2 mi NNE of Oneta
Rating
EF0
Path length
1.5 mi
Path width
130 yd
Property damage
$40,000
Reported by
NWS Storm Survey
Coordinates
36.037, -95.721

This tornado developed just south of the Muskogee Turnpike, east of S 225th East Avenue. It moved northeast across a neighborhood west of S 241st East Avenue, and then into the southern portion of Forest Ridge. The tornado uprooted a few trees, damaged the roofs of several homes, snapped large tree limbs, and blew down large sections of privacy fences. Based on this damage, maximum estimated wind in the tornado was 80 to 85 mph.

Tornado, Wagoner

When
March 6, 8:05 PM CST to 8:08 PM CST
Where
Wagoner County, 1.48 mi NE of Oneta to 3.06 mi ENE of Oneta
Rating
EF1
Path length
1.6 mi
Path width
300 yd
Property damage
$1.0 million
Reported by
NWS Storm Survey
Coordinates
36.034, -95.700

This tornado developed over open country north of E 91st Street S and west of S 257th East Avenue. It moved northeast across a neighborhood west of S 257th East Avenue, where the roofs of numerous homes were damaged and windows were broken. The tornado damaged the roofs of more homes east of S 257th East Avenue, along E 85th Street S, E 86th Street S, and Joy Avenue. Several outbuildings were also damaged in this area, several trees were snapped or uprooted, and numerous large tree limbs were snapped. The tornado dissipated just west of S 273rd East Avenue. KINX WSR-88D radar data indicated this tornado rotated anticyclonically. Based on this damage, maximum estimated wind in the tornado was 90 to 100 mph.

Tornado, Rogers

When
March 6, 8:24 PM CST to 8:26 PM CST
Where
Rogers County, 3.68 mi WSW of Inola to 2.35 mi SW of Inola
Rating
EFU
Path length
1.3 mi
Path width
150 yd
Reported by
Storm Chaser
Coordinates
36.122, -95.556

A storm chaser observed/recorded a tornado from 824 pm CST through 826 pm CST. The tornado's estimated location was based on radar data and his observations. It remained over open country, and produced no known damage.

Flash Flood, Tulsa

When
March 6, 8:25 PM CST to 11:25 PM CST
Where
Tulsa County, 3.81 mi SSE of Broken Arrow Arpk to 3.56 mi S of Broken Arrow Arpk
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
36.000, -95.840

Portions of S Garnett Road were flooded between E 101st Street S and E 111th Street S.

Tornado, Rogers

When
March 6, 8:29 PM CST to 8:38 PM CST
Where
Rogers County, 0.54 mi WSW of Inola to 2.15 mi NNW of Inola Arpt
Rating
EF1
Path length
4.5 mi
Path width
350 yd
Continued into
Mayes, Ok (TSA)
Property damage
$300,000
Reported by
NWS Storm Survey
Coordinates
36.147, -95.509

This is the first segment of a two-segment tornado. The tornado developed over the southern portion of Inola, and moved northeast across the east side of town. One home had a portion of the roof blown off, and a number of other homes received minor damage. Many large limbs were snapped from trees. The tornado then moved northeast across the E 595 Road, where the roof of a home was damaged and trees were blown down. It uprooted trees as it moved across the E 590 Road, crossed Highway 412, and blew a portion of the roof from a home on the E 580 Road. The tornado moved into Mayes County near the E 580 Road. Based on this damage, maximum estimated wind in this segment of the tornado was 100 to 105 mph. The tornado produced a tornadic debris signature from the KINX WSR-88D.

Tornado, Mayes

When
March 6, 8:38 PM CST to 8:41 PM CST
Where
Mayes County, 5.02 mi W of Chouteau to 3.23 mi WNW of Chouteau
Rating
EF1
Path length
2.1 mi
Path width
300 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
36.180, -95.440

This is the second segment of a two-segment tornado. The tornado moved into Mayes County near the E 580 Road, where large tree limbs were snapped and several power poles were blown down. It moved across open country until it dissipated near the W 570 Road and S 427 Road. Based on this damage, maximum estimated wind in this segment of the tornado was 95 to 105 mph.

Thunderstorm Wind, Craig

When
March 6, 8:40 PM CST
Where
Craig County, 4.28 mi WSW of Pyramid Corners
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
36.775, -95.221

The Oklahoma Mesonet station near Vinita measured thunderstorm wind gusts up to 66 mph.

Thunderstorm Wind, Mayes

When
March 6, 8:58 PM CST
Where
Mayes County, 4 mi SSW of Pryor
Measured
78 kt (90 mph) estimated gust
Reported by
Storm Chaser
Coordinates
36.246, -95.347

Several storm chasers reported thunderstorm wind gusts of 80 to 90 mph on the south side of Pryor.

Tornado, Delaware

When
March 6, 9:55 PM CST to 9:56 PM CST
Where
Delaware County, 3.45 mi S of Grove Arpt to 3.37 mi SSE of Grove Arpt
Rating
EFU
Path length
0.5 mi
Path width
150 yd
Reported by
Storm Chaser
Coordinates
36.551, -94.718

A storm chaser observed/recorded a brief tornado and observed power flashes. This location is estimated based on his observations and radar data. An NWS storm survey of the area found no damage.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Tornado, Okmulgee2026-03-0668MaleMobile/Trailer HomeDirect
Tornado, Okmulgee2026-03-0665FemaleMobile/Trailer HomeDirect

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2026Every state in 2026This day in weather historyThe tornado archive for Oklahoma, 2026Warnings in Oklahoma, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1320927, 1318188, 1320929, 1320930, 1320936, 1320938, 1320940, 1320947, 1318189, 1320949, 1320951, 1320954, 1318195, 1320958, 1320960, 1318190, 1318191, 1320968.